MAUDE Adverse Event Report: LIMACORPORATE S.P.A PHYSICA; PHYSICA LMC LINERS (CROSS-LINKED UHMWPE WITH VITAMIN E) - LEFT #4 - H. 14

LIMACORPORATE S.P.A PHYSICA; PHYSICA LMC LINERS (CROSS-LINKED UHMWPE WITH VITAMIN E) - LEFT #4 - H. 14
Model Number 6537.54.414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to infection according to information provided, patient fell splitting open her wound, creating an infection.Previous surgery is unknown, as well as complete product information of original assembly.During revision the surgeon removed the pre-existing tibial liner (part number 6537.54.414) and implanted a new one of the same size.Surgery was completed as intended.Patient is female, date of birth (b)(6) 1972.The event occurred in the united states.
 
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since lot number is unknown.No x-rays nor pictures of explanted components were provided either.Based on information provided, it is reasonable to assume that reported event is related to patient fall, however since additional information and product are not available for further investigation, root cause cannot be established.Taking into account the involved product family physica, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.If any additional information is received that would change or alter any conclusion, a supplemental report will be filed accordingly.The manufacturer will continue monitoring the market in order to detect any similar event.

Brand Name
PHYSICA
Common Device Name
PHYSICA LMC LINERS (CROSS-LINKED UHMWPE WITH VITAMIN E) - LEFT #4 - H. 14
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24229623
Report Number3008021110-2026-00106
Device Sequence Number15749064
Product Code MBH
UDI-Device Identifier08033390189439
UDI-Public8033390189439
Combination Product (Y/N)N
PMA/510(K) Number
K201084
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6537.54.414
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown